MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PNEUMOPERITONEUM NDL; APPARATUS, PNEUMOPERITONEUM, AUTOMATIC

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PNEUMOPERITONEUM NDL; APPARATUS, PNEUMOPERITONEUM, AUTOMATIC
Catalog Number PN120
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/11/2024 d4: batch # unk investigation summary the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the pn120 device was returned inside it's package unopened; upon visual inspection, a foreign matter was noted to be inside the packaging and appears to be flash from the device.The package was visually inspected and no damaged was observed.During manufacturing/testing in some cases, component friction can result in small shavings ejecting from the device after packaging during transit.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that pre procedure, it was noticed that there was a hole in the bag, rendering it nonsterile.Case completed with like device.No patient consequences.

Common Device Name
APPARATUS, PNEUMOPERITONEUM, AUTOMATIC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key19512849
Report Number3005075853-2024-04295
Device Sequence Number19724341
Product Code FDP
UDI-Device Identifier10705036012962
UDI-Public10705036012962
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K910875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPN120
Device Lot Number871C93
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown